# SDR 02FDEA00166

- Difficulty date: February 18, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO FRAME BS 804 BELOW STR 6L.  REMOVED AND REPLACED FRAME PER SRM 53-10-4 FIG 1.
